# SDR SWAA2024050279621

- Difficulty date: April 27, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV A EXIT LIGHT IS BROKEN.<[01] REMOVED AND REPLACED FWD LAV A EXIT LIGHT PER SOPM 20-50-01.;[02] VERIFIED CORRECTIVE ACTION #1
